LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Need a quick answer ..... Please....

 - UBBFriend: Email this page to someone!    
Author Topic: Need a quick answer ..... Please....
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
My husband's BP has been a little on the high side .. 175/90 and similar.

He will see the doctor tomorrow.... Do you think it's safe for him to take another BP pill today? He has two shows to play today and will be very busy from now until 10:00 pm.

Thanks....

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95978 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Bartenderbonnie
Frequent Contributor (1K+ posts)
Member # 49177

Icon 1 posted      Profile for Bartenderbonnie     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sorry about hubby. . .

I don't know about taking meds but how about trying beet juice?

https://www.medicalnewstoday.com/articles/288229.php

Hope this helps

Posts: 2698 | From Florida | Registered: Nov 2016  |  IP: Logged | Report this post to a Moderator
MannaMe
Frequent Contributor (1K+ posts)
Member # 33330

Icon 1 posted      Profile for MannaMe     Send New Private Message       Edit/Delete Post   Reply With Quote 
Cardio VH is a good supplement for bp.
Posts: 2019 | From USA | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
sammy
Frequent Contributor (5K+ posts)
Member # 13952

Icon 1 posted      Profile for sammy     Send New Private Message       Edit/Delete Post   Reply With Quote 
No, please don't take an extra dose of heart medicine!

Just keep a close eye on your husband & watch for any kinds of cardiac symptoms or neuro symptoms.

Posts: 5237 | From here | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
No beet juice .. He already has trouble with kidney stones. (beets are high oxalates)

Thanks, guys. I think he took another pill this morning.

I'll look into Cardio VH.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95978 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
my dr gave me clonidine to take every 15 minutes until it comes down. mine goes over 200 tho.

they also said I can increase my nadolol to 80 if I have to.

wouldn't be a bad idea to have clonidine on hand.

what's he on?

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
Percussion, bass beats - especially amplified - can cause blood pressure fluctuation. Just important to consider this with a live music show.

Even if he wears ear plugs, his body can take the vibration hit and the stress hormones and heart will react. If at all possible, if he plays, maybe there may be some kind of adjustments to the speakers so his body does not have to deal with any distinct vibrations.

Light flashes, too, can affect blood pressure. Sunglasses or certain colored lenses that soften light might be helpful.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
The shows he does would give you nightmares, Keeb!! Tons of stage lights, live band, the works. (He's a musician)

I think he pretty much gets used to it, but his body probably doesn't. He had a kidney stone this weekend so I'm sure his body is just exhausted right now.

I met him between shows today and he was feeling better.

randi .. He takes that med that they give for prostate (terazosin)..... It lowers the BP. He's been on it for about 10 years. It worked well .. until now. He's gained weight too.

No more ice cream, Buddy! [Big Grin]

We'll see what Dr says tomorrow. Thanks, everyone!

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95978 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Rumigirl
Frequent Contributor (1K+ posts)
Member # 15091

Icon 1 posted      Profile for Rumigirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
How's he doing, Lymetoo? I hope that he's seeing his doctor!
Posts: 3753 | From around | Registered: Mar 2008  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
He's fine. He saw the doctor yesterday and his BP was 130 something. Go figure.

It was good that he went because he needs to be checked out once in awhile!

Doc gave him a med for his sinuses and one for his stomach issues. Checked his asthma which he's been complaining about.

Told him to take a probiotic! HAHAHA.. I've been harping on that for years. He actually asked me for one last night and asked why it was supposed to help. (progress)
All is OK for now!

Thanks, everyone! [Smile]

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95978 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
farraday
LymeNet Contributor
Member # 21494

Icon 1 posted      Profile for farraday     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm glad to hear that he's better today. My crazy bp varies so much, it's like a roller coaster. I take Bystalic and Florinef to help regulate it.
Is he taking any new meds? That could affect it.
My low was in the low 70's and high at 160+...in just a few hours.They might put in a pacemaker. I did change some sleep meds and that is helping.I also agree about the lights and sounds. I don't know how he stands it.

--------------------
DOCTOR: "I don't think you are sick."
PATIENT: "We are all entitled to our opinions. I don't think you are a doctor."

Posts: 697 | From Northern California | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.